# SDR DALA14009913219

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON SUPPORT ANGLE AT AFT CARGO DOOR ATTACH ACTUATOR BRACKETS,  FR 54 OTBD SIDE.  REPLACED SUPPORT ANGLE IAW SRM 51-72-11 AND DWG D53472000.
